A note on large deviations for Wiener chaos

Michel Ledoux

Séminaire de probabilités de Strasbourg (1990)

  • Volume: 24, page 1-14

How to cite


Ledoux, Michel. "A note on large deviations for Wiener chaos." Séminaire de probabilités de Strasbourg 24 (1990): 1-14. <http://eudml.org/doc/113718>.

author = {Ledoux, Michel},
journal = {Séminaire de probabilités de Strasbourg},
keywords = {isoperimetric inequality for the Wiener measure; large deviation properties for Wiener chaos},
language = {eng},
pages = {1-14},
publisher = {Springer - Lecture Notes in Mathematics},
title = {A note on large deviations for Wiener chaos},
url = {http://eudml.org/doc/113718},
volume = {24},
year = {1990},

AU - Ledoux, Michel
TI - A note on large deviations for Wiener chaos
JO - Séminaire de probabilités de Strasbourg
PY - 1990
PB - Springer - Lecture Notes in Mathematics
VL - 24
SP - 1
EP - 14
LA - eng
KW - isoperimetric inequality for the Wiener measure; large deviation properties for Wiener chaos
UR - http://eudml.org/doc/113718
ER -


  1. [Az] R. Azencott. Grandes déviations et applications. Ecole d'Eté de Probabilités de St-Flour1978. Lecture Notes in Math. 774, 1-176 (1978). Springer-Verlag. Zbl0435.60028MR590626
  2. [B-S] J. Bochnak, J. Siciak. Polynomials and multilinear mappings in topological vector spaces. Studia Math. 39, 59-76 (1971). Zbl0214.37702MR313810
  3. [Bo1] C. Borell. The Brunn-Minskowski inequality in Gauss space. Invent. Math. 30, 207-216 (1975). Zbl0292.60004MR399402
  4. [Bo2] C. Borell. Gaussian Radon measures on locally convex spaces. Math. Scand. 38, 265-284 (1976). Zbl0335.28009MR436303
  5. [Bo3] C. Borell. Tail probabilities in Gauss space. Vector Space Measures and Applications, Dublin1977. Lecture Notes in Math. 644, 71-82 (1978). Springer-Verlag. Zbl0397.60015MR502400
  6. [Bo4] C. Borell. On polynomials chaos and integrability. Prob. Math. Statist.3, 191-203 (1984). Zbl0555.60008MR764146
  7. [Bo5] C. Borell. On the Taylor series of a Wiener polynomial. Seminar Notes on multiple stochastic integration, polynomial chaos and their integration.Case Western Reserve University, Cleveland (1984). 
  8. [C-M] R.H. Cameron, W.T. Martin. Transformations of Wiener integrals under translations. Ann. Math. 45, 386-396 (1944). Zbl0063.00696MR10346
  9. [Ch] S. Chevet. Gaussian measures and large deviations. Probability in Banach spaces IV, Oberwolfach1982. Lecture Notes in Math.990, 30-46 (1983). Zbl0527.60005MR707507
  10. [D-S] J.-D. Deuschel, D. Stroock. Large deviations. Academic Press (1989). Zbl0705.60029MR997938
  11. [Eh] A. Ehrhard. Symétrisation dans l'espace de Gauss. Math. Scand.53, 281-301 (1983). Zbl0542.60003MR745081
  12. [Fe] X. Fernique. Gaussian random vectors and their reproducing kernel Hilbert spaces. Technical report, University of Ottawa (1985). 
  13. [It] K. Itô. Multiple Wiener integrals. J. Math. Soc. Japan3, 157-164 (1951). Zbl0044.12202MR44064
  14. [Ku] H.-H. Kuo. Gaussian measures in Banach spaces. Lecture Notes in Math. 436 (1975). Springer-Verlag. Zbl0306.28010MR461643
  15. [Le] M. Ledoux. Inégalités isopérimétriques et calcul stochastique. Séminaire de Probabilités XXII. Lecture Notes in Math. 1321, 249-259 (1988). Springer-Verlag. Zbl0649.60003MR960532
  16. [MK] H.P. McKean. Geometry of differential space. Ann. Probability1, 197-206 (1973). Zbl0263.60035MR353471
  17. [M-O] S. Mazur, W. Orlicz. Grundlegende Eigenschaften der polynomischen Operationen. Studia Math. 5, 50-68, 179-189 (1935). Zbl0013.21002JFM60.1074.03
  18. [Ne1] J. Neveu. Processus aléatoires gaussiens. Presses de l'Université de Montréal (1968). Zbl0192.54701MR272042
  19. [Ne2] J. Neveu. Martingales à temps discret. Masson (1972). MR402914
  20. [Pi] G. Pisier. Probabilistic methods in the geometry of Banach spaces. Probability and Analysis, Varenna (Italy)1985. Lecture Notes in Math. 1206, 167-241 (1986). Springer-Verlag. Zbl0606.60008MR864714
  21. [St1] D. Stroock. An introduction to the theory of large deviations. Springer-Verlag (1984). Zbl0552.60022MR755154
  22. [St2] D. Stroock. Homogeneous chaos revisited. Séminaire de Probabilités XXI. Lecture Notes in Math. 1247, 1-7 (1987). Springer-Verlag. Zbl0632.60061MR941972
  23. [S-T] V.N. Sudakov, B.S. Tsirel'son. Extremal properties of half-spaces for spherically invariant measures. J. Soviet. Math.9, 9-18 (1978); translated from Zap. Nauch. Sem. L.O.M.I. 41, 14-24 (1974). Zbl0395.28007MR365680
  24. [Wi] N. Wiener. The homogeneous chaos. Amer. Math. J. 60, 897-936 (1930). Zbl0019.35406JFM64.0887.02

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.